# SDR HYIA20120817003

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Aircraft time: 28,069 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Nr 5 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF, DURING CLIMB, THE LT ENGINE BEGAN RUNNING ROUGH.  PILOT RETURNED TO DEPARTURE.  ON MX INSPECTION, A DAMAGED EXHAUST VALVE WAS FOUND ON LT ENGINE NR 5 CYLINDER.  CYLINDER WAS R & R.  DAMAGE WAS ALSO NOTED TO THE LT ENGINE TURBO CHARGER.  LT ENGINE TURBO WAS R & R.
